# SDR C2XA02IA251

- Difficulty date: December 12, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N11551
- Make and model: Emb EMB-145LR
- Aircraft serial: 145411
- System (JASC): 5600 · Window/Windshield System
- Part: Windshield
- Part number: 163500109
- Part serial: 2241
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH-  DURING CLIMB OUT THE CREW NOTED THAT THE CAPTAINS WINDSHIELD SHATTERED IN FLIGHT.  THE CREW DID AN AIR RETURN TO IAH, AND, LANDED WITHOUT INCIDENT.  IAH-  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS WINDSHIELD, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
